Results 1 to 2 of 2
Aurobindo Lexapro Generic Side Effects
  1. #1
    GADdude is offline New Member
    Join Date
    Apr 2015
    Posts
    1

    Default Aurobindo Lexapro Generic Side Effects

    Hi everyone, first time poster and glad to be here. So I've been taking Lexapro (15mg a day) for about 8 years for GAD and have been pretty good on this medication regardless of whether or not it was generic. I recently changed pharmacies because of location convenience and the new pharmacy changed to 3 different generics over a 6 month period. The last manufacturer that my refill was from came from Aurobindo Pharmacy and I think it's causing these excruciating headaches over the past 9 weeks. The headaches originate at the top of my neck where the skull meets the spinal cord and then radiate upwards to the back of my head. I haven't have any injuries to that area. I've been to the chiropractor and my general physician and they originally suspected occipital headaches probably from the long winter but nothing they've done has helped. I'm starting to think they're from this particular generic form of lexapro since the onset of the headaches occurred about 2 weeks after I started taking it. Anyone else have a similar situation? Thanks.

  2. #2
    Join Date
    Jun 2017
    Posts
    1

    Default

    Yes. I'm having severe burning headaches of my forehead and temples about 15 minutes after taking it.

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22